# SDR ASAA2025062059151

- Difficulty date: June 20, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 65,130 hours, 35,671 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS I.A.W. B737-700 SRM 53-60-15-01-1, REMOVED AND REPLACED AFT CARGO DOOR SILL WEB I.A.W. B737-700 SRM 51-40-02-0G-0.W= 3 O= .045 R= .029 L= 36 D= .016.
